# SDR SWAA2024091828457

- Difficulty date: August 20, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB. L/E; UPPER SLIDING SEAL CRACKED AT THE LOWER FWD AND AFT CORNERS.<[01] REMOVED SLIDE SEAL ASSY. & 2EA CLOSEOUT PANELS IAW B737-800 SRM 51-40-02. RECEIVED NEW SLIDE SEAL PN: 181A8025-1 PO# 1094246.5 IAW B737-800 AIPC 53-31-31-03. LOCATED & DRILLED NEW SLIDE SEAL IAW B737-800 SRM 51-40-05. INSTALLED SLIDE SEAL BRACKETS TO SLIDE SEAL IAW B737-800 AIPC 53-31-31-03 & SRM 51-40-02. INSTALLED SLIDE SEAL ASSY IAW B737-800 AIPC 53-31-31-03 & AMM 53-31-31-400-802. INSTALLED 2EA CLOSE OUT PANELS IAW B737-800 SRM 51-40-02.;[02] REMOVED SLIDE SEAL ASSY. & 2EA CLOSEOUT PANELS IAW B737-800 SRM 51-40-02. RECEIVED NEW SLIDE SEAL PN: 181A8025-1 PO# 1094246.5 IAW B737-800 AIPC 53-31-31-03. LOCATED & DRILLED NEW SLIDE SEAL IAW B737-800 SRM 51-40-05. INSTALLED SLIDE SEAL BRACKETS TO SLIDE SEAL IAW B737-800 AIPC 53-31-31-03 & SRM 51-40-02. INSTALLED SLIDE SEAL ASSY IAW B737-800 AIPC 53-31-31-03 & AMM 53-31-31-400-802. INSTALLED 2EA CLOSE OUT PANELS IAW B737-800 SRM 51-40-02. REVIEWED CARD AND WORK PROCEDURES FOR FINAL.
